# SDR ASAA1048072

- Difficulty date: July 14, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 57,368 hours, 35,406 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654643530
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT PANEL HAS A DENT ON LOWER SKIN.  REPAIRED DAMAGED AREA, FABRICATED FILLER AND DOUBLER.
